# SDR CA991231057

- Difficulty date: November 19, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 47,965 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Aft Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) AFT CARGO DOOR UNSAFE WARN ILLUMINATED ON TAXI. DOOR WARN SWITCH TARGET ADJUSTED.
